Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On holomorphic graded manifolds


Author: Paul Green
Journal: Proc. Amer. Math. Soc. 85 (1982), 587-590
MSC: Primary 32C10; Secondary 58A99
MathSciNet review: 660609
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Kostant's definition of a $ {C^\infty }$-graded manifold is adapted to the holomorphic category. It is shown that, in contrast to the $ {C^\infty }$ case, there exist holomorphic graded manifolds with structure sheaf not isomorphic to the sheaf of sections of a bundle of exterior algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32C10, 58A99

Retrieve articles in all journals with MSC: 32C10, 58A99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0660609-6
Article copyright: © Copyright 1982 American Mathematical Society